# SDR R61A201912181412

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA R/H BEAM BETWEEN FR86 AND FR87 AS MARKED. REMOVED CORROSION AND REPAIRED AFT WET AREA RH BEAM BETWEEN FR86 AND FR 87 BY INSTALLING DOUBLER.  REF EMB175 SRM SRM 53-23-10/REPAIR01
